# SDR 99ZZZX2878

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 13AT402T2
- Condition: Failed
- Location: Cabin
- Part time: 2,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH WILL NOT TURN LIGHT OFF.  REF:  MCN 71.  REMOVED AND REPLACED.
